# SDR SWAA2017071014893

- Difficulty date: July 3, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: ANGLE
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RSS 80 UPPER TRAILING EDGE PANEL SUPPORT BEAM FORWARD ATTACH ANGLE CRACKED AT REAR SPAR ATTACH POINT. R & R THE ATTACH ANGLE IAW SRM.
